Alert archive / Georgia / Freeze Warnings in 2009
Freeze Warning 21, NWS Jacksonville, FL
NWS Jacksonville, FL issued this freeze warning at Dec 28, 2009, 3:44 AM EST for 12 counties in Georgia; 6 counties in Florida. It took effect at Dec 29, 2009, 1:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2009, 3:44 AM EST (08:44 UTC)
- In effect from
- Dec 29, 2009, 1:00 AM EST
- Expired
- Dec 29, 2009, 9:00 AM EST
- In force
- 8 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 8.7 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2481 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KJAX 280844 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 344 AM EST MON DEC 28 2009 FLZ024-025-032-282200- /O.UPG.KJAX.FZ.A.0020.091229T0600Z-091229T1400Z/ /O.NEW.KJAX.FZ.W.0021.091229T0600Z-091229T1400Z/ /O.NEW.KJAX.LW.Y.0034.091228T1600Z-091228T2200Z/ NASSAU-DUVAL-CLAY- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS 344 AM EST MON DEC 28 2009 ...LAKE WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY. A LAKE WIND ADVISORY HAS ALSO BEEN ISSUED. THIS LAKE WIND ADVISORY IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. A REINFORCING SHOT OF COLD AIR WILL FILTER INTO THE AREA TODAY. TEMPERATURES ARE EXPECTED TO DROP NEAR 30 ACROSS MUCH OF THE AREA AWAY FROM THE IMMEDIATE RIVER AND COAST TONIGHT. TEMPERATURES WILL REMAIN AT OR BELOW FREEZING FOR 5 TO 7 HOURS ACROSS MUCH OF THE AREA. NORTHWEST WINDS ARE FORECAST TO INCREASE TO INCREASE TO 15 TO 20 MPH WITH GUSTS TO 30 TO 35 MPH AS THE COLD SURGE MOVES IN LATE THIS MORNING AND AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ FLZ020>023-030-031-035-036-GAZ132>136-149>153-162>165-282200- /O.UPG.KJAX.FZ.A.0020.091229T0600Z-091229T1400Z/ /O.NEW.KJAX.FZ.W.0021.091229T0600Z-091229T1400Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE... DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE... FOLKSTON...WOODBINE 344 AM EST MON DEC 28 2009 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY. A REINFORCING SHOT OF COLD AIR WILL FILTER INTO THE AREA TODAY. TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S ACROSS MUCH OF THE AREA TONIGHT WITH COLDER READINGS IN SOME OF THE WESTERN AGRICULTURAL AREAS. TEMPERATURES WILL REMAIN AT OR BELOW FREEZING FOR 6 TO 8 HOURS ACROSS MUCH OF THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ037-282200- /O.NEW.KJAX.FZ.W.0021.091229T0600Z-091229T1400Z/ /O.NEW.KJAX.LW.Y.0034.091228T1600Z-091228T2200Z/ PUTNAM- INCLUDING THE CITY OF...PALATKA 344 AM EST MON DEC 28 2009 ...LAKE WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY. A LAKE WIND ADVISORY HAS ALSO BEEN ISSUED. THIS LAKE WIND ADVISORY IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. A REINFORCING SHOT OF COLD AIR WILL FILTER INTO THE AREA TODAY. TEMPERATURES ARE EXPECTED TO DROP NEAR 30 ACROSS MUCH OF THE AREA AWAY FROM THE IMMEDIATE RIVER TONIGHT. TEMPERATURES WILL REMAIN AT OR BELOW FREEZING FOR 5 TO 7 HOURS ACROSS MUCH OF THE AREA. NORTHWEST WINDS ARE FORECAST TO INCREASE TO INCREASE TO 15 TO 20 MPH WITH GUSTS TO 30 TO 35 MPH AS THE COLD SURGE MOVES IN LATE THIS MORNING AND AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ FLZ040-GAZ154-166-282200- /O.NEW.KJAX.FZ.W.0021.091229T0600Z-091229T1400Z/ MARION-COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...OCALA...BRUNSWICK...ST MARYS 344 AM EST MON DEC 28 2009 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY. A REINFORCING SHOT OF COLD AIR WILL FILTER INTO THE AREA TODAY. TEMPERATURES ARE EXPECTED TO DROP NEAR 30 ACROSS MUCH OF THE AREA TONIGHT. TEMPERATURES WILL REMAIN AT OR BELOW FREEZING FOR 5 TO 7 HOURS ACROSS MUCH OF THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ033-038-282200- /O.NEW.KJAX.LW.Y.0034.091228T1600Z-091228T2200Z/ ST JOHNS-FLAGLER- INCLUDING THE CITIES OF...ST AUGUSTINE...PALM COAST 344 AM EST MON DEC 28 2009 ...LAKE WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. NORTHWEST WINDS ARE FORECAST TO INCREASE TO INCREASE TO 15 TO 20 MPH WITH GUSTS TO 30 TO 35 MPH AS THE COLD SURGE MOVES IN LATE THIS MORNING AND AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ PP
4 follow-up statements
000 WWUS72 KJAX 281456 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 956 AM EST MON DEC 28 2009 GAZ153-154-165-166-282200- /O.EXA.KJAX.LW.Y.0034.091228T1600Z-091228T2200Z/ /O.CON.KJAX.FZ.W.0021.091229T0600Z-091229T1400Z/ INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...BRUNSWICK...WOODBINE...ST MARYS 956 AM EST MON DEC 28 2009 ...LAKE WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY. A REINFORCING SHOT OF COLD AIR WILL FILTER INTO THE AREA TODAY. TEMPERATURES ARE EXPECTED TO DROP NEAR 30 ACROSS MUCH OF THE AREA AWAY FROM THE IMMEDIATE RIVER AND COAST TONIGHT. TEMPERATURES WILL REMAIN AT OR BELOW FREEZING FOR 5 TO 7 HOURS ACROSS MUCH OF THE AREA. NORTHWEST WINDS ARE FORECAST TO INCREASE TO INCREASE TO 15 TO 20 MPH WITH GUSTS TO 30 TO 35 MPH AS THE COLD SURGE MOVES IN LATE THIS MORNING AND AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ FLZ024-025-032-037-282200- /O.CON.KJAX.FZ.W.0021.091229T0600Z-091229T1400Z/ /O.CON.KJAX.LW.Y.0034.091228T1600Z-091228T2200Z/ NASSAU-DUVAL-CLAY-PUTNAM- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...PALATKA 956 AM EST MON DEC 28 2009 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY. A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. A REINFORCING SHOT OF COLD AIR WILL FILTER INTO THE AREA TODAY. TEMPERATURES ARE EXPECTED TO DROP NEAR 30 ACROSS MUCH OF THE AREA AWAY FROM THE IMMEDIATE RIVER TONIGHT. TEMPERATURES WILL REMAIN AT OR BELOW FREEZING FOR 5 TO 7 HOURS ACROSS MUCH OF THE AREA. NORTHWEST WINDS ARE FORECAST TO INCREASE TO INCREASE TO 15 TO 20 MPH WITH GUSTS TO 30 TO 35 MPH AS THE COLD SURGE MOVES IN LATE THIS MORNING AND AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ FLZ020>023-030-031-035-036-040-GAZ132>136-149>152-162>164-282200- /O.CON.KJAX.FZ.W.0021.091229T0600Z-091229T1400Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE... OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE... FOLKSTON 956 AM EST MON DEC 28 2009 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY. A REINFORCING SHOT OF COLD AIR WILL FILTER INTO THE AREA TODAY. TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S ACROSS MUCH OF THE AREA TONIGHT WITH COLDER READINGS IN SOME OF THE WESTERN AGRICULTURAL AREAS. TEMPERATURES WILL REMAIN AT OR BELOW FREEZING FOR 6 TO 8 HOURS ACROSS MUCH OF THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ033-038-282200- /O.CON.KJAX.LW.Y.0034.091228T1600Z-091228T2200Z/ ST JOHNS-FLAGLER- INCLUDING THE CITIES OF...ST AUGUSTINE...PALM COAST 956 AM EST MON DEC 28 2009 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. NORTHWEST WINDS ARE FORECAST TO INCREASE TO INCREASE TO 15 TO 20 MPH WITH GUSTS TO 30 TO 35 MPH AS THE COLD SURGE MOVES IN LATE THIS MORNING AND AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ ENYEDI
000 WWUS72 KJAX 282155 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 455 PM EST MON DEC 28 2009 FLZ024-025-032-037-GAZ153-154-165-166-291400- /O.EXP.KJAX.LW.Y.0034.000000T0000Z-091228T2200Z/ /O.CON.KJAX.FZ.W.0021.091229T0600Z-091229T1400Z/ NASSAU-DUVAL-CLAY-PUTNAM-INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN- COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...PALATKA...BRUNSWICK...WOODBINE...ST MARYS 455 PM EST MON DEC 28 2009 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY... ...LAKE WIND ADVISORY WILL EXPIRE AT 5 PM EST THIS AFTERNOON... THE LAKE WIND ADVISORY WILL EXPIRE AT 5 PM EST THIS AFTERNOON. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY. A REINFORCING SHOT OF COLD AIR WILL CONTINUE TO FILTER INTO THE AREA. TEMPERATURES ARE EXPECTED TO DROP NEAR 30 ACROSS MUCH OF THE AREA AWAY FROM THE IMMEDIATE COAST AND RIVER TONIGHT. TEMPERATURES WILL REMAIN AT OR BELOW FREEZING FOR 5 TO 7 HOURS ACROSS MUCH OF THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ033-038-282300- /O.EXP.KJAX.LW.Y.0034.000000T0000Z-091228T2200Z/ ST JOHNS-FLAGLER- INCLUDING THE CITIES OF...ST AUGUSTINE...PALM COAST 455 PM EST MON DEC 28 2009 ...LAKE WIND ADVISORY WILL EXPIRE AT 5 PM EST THIS AFTERNOON... THE LAKE WIND ADVISORY WILL EXPIRE AT 5 PM EST THIS AFTERNOON. $$ FLZ020>023-030-031-035-036-040-GAZ132>136-149>152-162>164-291400- /O.CON.KJAX.FZ.W.0021.091229T0600Z-091229T1400Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE... OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE... FOLKSTON 455 PM EST MON DEC 28 2009 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY. A REINFORCING SHOT OF COLD AIR WILL CONTINUE TO FILTER INTO THE AREA. TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S ACROSS MUCH OF THE AREA TONIGHT WITH THE POTENTIAL FOR EVEN COLDER READINGS IN SOME OF THE WESTERN AGRICULTURAL AREAS. TEMPERATURES WILL REMAIN AT OR BELOW FREEZING FOR 6 TO 8 HOURS ACROSS MUCH OF THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ECZ
000 WWUS72 KJAX 291007 AAA NPWJAX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 507 AM EST TUE DEC 29 2009 FLZ020>025-030>032-035>037-040-GAZ132>136-149>154-162>166-291400- /O.CON.KJAX.FZ.W.0021.000000T0000Z-091229T1400Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...TRENTON...GAINESVILLE...PALATKA... OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...BRUNSWICK...STATENVILLE... HOMERVILLE...FOLKSTON...WOODBINE...ST MARYS 507 AM EST TUE DEC 29 2009 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. TEMPERATURES ARE AT THE FREEZING MARK IN SEVERAL AREAS AS OF 5 AM. LIGHT SURFACE WINDS WILL DECREASE GRADUALLY THROUGH SUNRISE IN MOST LOCATIONS THAT CURRENTLY HAVE TEMPERATURES IN THE MID 30S... BUT ARE LIKELY TO FALL TO BETWEEN 30 AND 32 DEGREES NEAR SUNRISE. IN WIND PROTECTED LOCATIONS AND WESTERN AGRICULTURAL AREAS MINIMUM TEMPERATURES IN THE UPPER 20S ARE POSSIBLE AS WELL. TEMPERATURES WILL REMAIN AT OR BELOW FREEZING THROUGH 8 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARS
000 WWUS72 KJAX 291356 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 856 AM EST TUE DEC 29 2009 FLZ020>025-030>032-035>037-040-GAZ132>136-149>154-162>166-291500- /O.EXP.KJAX.FZ.W.0021.000000T0000Z-091229T1400Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...TRENTON...GAINESVILLE...PALATKA... OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...BRUNSWICK...STATENVILLE... HOMERVILLE...FOLKSTON...WOODBINE...ST MARYS 856 AM EST TUE DEC 29 2009 ...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING. $$ ENYEDI
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this freeze warning went out at Dec 28, 3:40 AM EST, 4 minutes earlier.
Area forecast discussion, Dec 28, 3:40 AM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
340 AM EST MON DEC 28 2009
.SHORT TERM (MON-WED)...THE SURGE OF COLDER AND DRIER AIR WAS ACROSS
N GA EARLY THIS AM AND WILL BE SWEEPING THROUGH THE AREA DURING THE
MORNING. A BAND OF STRATO/ALTO CU AHEAD OF IT WILL BE MOVING THROUGH
BUT NOT PRODUCING ANT PCP. CLEARING SKIES AND BREEZY CONDITIONS BY
LATE AM AND TEMPS STRUGGLE TO CLIMB OUT OF THE 50S DUE TO THE STRONG
COLD AIR ADVECTION. LOCAL WIND GUST TOOL INDICATES WIND GUSTS 30-35
MPH ALONG THE RIVER AND COASTAL COUNTIES BY AROUND THE NOON HOUR AND
HAVE HOISTED A LAKE WIND ADVISORY TIL 22Z. A MUCH COLDER AIRMASS
MOVES IN TONIGHT AND HAVE UPGRADED PREVIOUS FREEZE WATCH TO A FREEZE
WARNING. WENT WITH MIN TEMPS A FEW DEGREES ABOVE THE MAV DUE TO THE
WIND TO REMAIN AT 5 TO 10 MPH AND GENERALLY AN ADVECTION EVENT.
HOWEVER...MAY SEE POCKETS OF MARGINAL HARD FREEZES ACROSS PARTS OF
THE SUWANNEE VALLEY IF THE WIND IS ABLE TO DECREASE SOME TOWARDS AM.
A FEW AREAS OVER THE FAR INLAND ZONES MAY SEE A LIGHT FREEZE TUE
NIGHT...BUT SFC FLOW WILL BECOME MORE E AND KEEP THE REMAINDER OF
THE AREA ABOVE FREEZING. MAY SEE SOME COASTAL SHOWERS DEVELOP AS
COASTAL TROF BEGINS TO DEVELOP TUE NIGHT.
ON WED...LOW PRESSURE IS FORECAST TO DEVELOP ALONG THE GULF COAST
AND START TO TRACK ACROSS THE AREA. HAVE RAISED POPS BY LATE IN THE
DAY. HIGHEST POPS (40%) WILL BE ACROSS GA WHERE BEST MOISTURE RETURN
AND ISENTROPIC LIFT WILL BE.
.LONG TERM (THU-SUN)...LOW PRESSURE IS FORECAST TO TRACK ACROSS
THE AREA WEDNESDAY NIGHT/THURSDAY BRINGING A GOOD CHANCE OF RAIN.
THERE MAY BE ISOLATED STORMS ACROSS THE FAR SOUTHERN ZONES THU
AS THAT AREA WILL BE IN WARM SECTOR WITH TEMPS IN THE 70S. THE GFS
AND ECMWF ARE IN GOOD AGREEMENT WITH A STORM SYSTEM DEVELOPING ALONG
THE NE U.S. WHICH WOULD DRIVE A STRONG AND DRY COLD FRONT INTO
THE AREA FRI AM. NEXT WEEKEND APPEARS TO BE DRY AND COLD WITH
ANOTHER FREEZE AT NIGHT.
&&
.AVIATION...VFR WILL PREVAIL. LOW AND MID CLOUDS WILL MOVE THROUGH
THE AREA THIS MORNING ASSOCIATED WITH THE SECONDARY COLD FRONT. A
SLIGHT POSSIBILITY OF MVFR CIGS AT GNV AND VQQ BUT ATTM ONLY PUT
TEMPO BKN035-040. SFC WINDS WNW WILL INCREASE TO NEAR 12-15 KT AND
GUSTS OF NEAR 25 KT POSSIBLE. WINDS WILL DIMINISH IN THE EVENING
BUT REMAIN AT 5-10 KT OVERNIGHT. 1-2 KFT NWLY WINDS WILL INCREASE
EARLY THIS MORNING AS THE SECONDARY FRONT PUSHES THROUGH. HOWEVER
LLWS APPEARS TOO MARGINAL TO INCLUDE IN TAFS AT THIS TIME.
&&
.MARINE...SECONDARY COLD FRONT WILL PUSH THROUGH THE LOCAL WATERS
THIS MORNING WITH WINDS AND SEAS INCREASING TO SCA LEVELS OFFSHORE
WATERS. NEARSHORE MAY BRIEFLY BE NEAR SCA FOR WINDS BUT SCEC SHOULD
SUFFICE. PRESSURE GRADIENT WILL RELAX TUE AND TUE NIGHT WITH WINDS
AND SEAS DIMINISHING. HIGH PRESSURE WILL MOVE N AND THEN NE OF THE
AREA TUE-THU AS THE NEXT LOW PRESSURE SYSTEM APPROACHES AND THEN
MOVES THROUGH THE AREA THU-THU NIGHT WITH TRAILING COLD FRONT
PUSHING THROUGH BY LATE THU NIGHT.
&&
.FIRE WX...DRY AND COOL AIR WILL FILTER IN TODAY IN THE WAKE OF
THE SECONDARY COLD FRONT. RH VALUES MAY DROP TO THE MID 30S TODAY IN
ISOLATED LOCATIONS BUT THE CHANCE OF 15 MPH WINDS AND THESE RH
VALUES APPEARS TOO LOW TO POST A RED FLAG WARNING BUT WILL INCLUDE A
MENTION IN FWF PRODUCT. FOR TUE...RH VALUES ARE EXPECTED TO DROP TO
CRITICAL LEVELS MAINLY INLAND LOCATIONS. NEW GUIDANCE SUGGESTS LOW
RH DURATIONS WILL END UP BEING SHORTER...AND PERHAPS NOT MEET RED
FLAG CONDS IN THE ERN ZONES. INSTEAD OF DROPPING THE FIRE WX WATCH
FOR THE ERN ZONES ELECTED TO MAINTAIN THE WATCH FOR THIS PACKAGE
UNTIL WE SEE ADDITIONAL MODEL GUIDANCE TO LEND FURTHER SUPPORT TO
THIS FORECAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 53 28 55 33 / 10 0 0 0
SSI 56 32 54 39 / 10 0 0 10
JAX 57 29 55 36 / 10 0 0 10
SGJ 60 35 55 43 / 10 0 0 10
GNV 58 29 57 35 / 10 0 0 0
OCF 60 30 58 36 / 10 0 0 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WARNING FROM 1 AM TO 9 AM EST TUESDAY FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-MARION-
NASSAU-PUTNAM-SUWANNEE-UNION.
LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 5 PM EST THIS
AFTERNOON FOR CLAY-DUVAL-FLAGLER-NASSAU-PUTNAM-ST JOHNS.
FIRE WEATHER WATCH TUESDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-
SUWANNEE-UNION.
GA...FREEZE WARNING FROM 1 AM TO 9 AM EST TUESDAY FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 5 PM EST TUESDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
&&
PP/ARSHazardous weather outlook, Dec 27, 3:57 PM EST, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 357 PM EST SUN DEC 27 2009 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-281100- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 357 PM EST SUN DEC 27 2009 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE ALTAMAHA RIVER AT BAXLEY AND CHARLOTTE...WITH MAJOR FLOODING OCCURRING AT EVERETT. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... COLDER AIR WILL CONTINUE TO FILTER INTO THE REGION THROUGH WEDNESDAY...WITH ANOTHER SHOT OF COLD AIR ARRIVING THIS WEEKEND. A FREEZE WATCH HAS BEEN POSTED FOR MUCH OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA MONDAY NIGHT INTO TUESDAY MORNING...WITH TEMPURATURES AS COLD AS 26 DEGREES POSSIBLE. PLEASE REFER TO THE FREEZE WATCH PRODUCT FOR ADDITIONAL INFORMATION. A BRIEF...LIGHT FREEZE IS POSSIBLE TUESDAY NIGHT INTO WEDNESDAY MORNING FOR PORTIONS OF THE INTERIOR. MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE ALTAMAHA RIVER AT BAXLEY AND CHARLOTTE...WITH MAJOR FLOODING AT EVERETT. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ECZ
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 3:44 AM EST | Lake Wind Advisory | JAX | Camden, Glynn | 13 hr |
| Dec 28, 2:17 PM EST | Red Flag Warning | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 27 hr |
Nearby
Freeze Warnings in Georgia, 2009Freeze Warnings in Florida, 2009Every freeze warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.